Pacific Journal of Mathematics

Factorizations of natural embeddings of $l^n_p$ into $L_r$. II.

T. Figiel, W. B. Johnson, and G. Schechtman

Article information

Source
Pacific J. Math. Volume 150, Number 2 (1991), 261-277.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102637668

Zentralblatt MATH identifier
0764.46018

Mathematical Reviews number (MathSciNet)
MR1123443

Subjects
Primary: 46B20: Geometry and structure of normed linear spaces
Secondary: 46B25: Classical Banach spaces in the general theory

Citation

Figiel, T.; Johnson, W. B.; Schechtman, G. Factorizations of natural embeddings of $l^n_p$ into $L_r$. II. Pacific Journal of Mathematics 150 (1991), no. 2, 261--277. http://projecteuclid.org/euclid.pjm/1102637668.


Export citation

References

  • [F] T. Figiel, Factorization of compact operators and applications to the approxi- mation problem, Studia Math., 45 (1973), 191-210.
  • [FJ] T. Figiel and W. B. Johnson, Large subspaces of /^ and estimates of the Gordon-Lewis constant, Israel J. Math., 37 (1980), 92-112.
  • [FJS] T. Figiel, W. B. Johnson, andG. Schechtman, Factorizations of natural em- beddings of /; into Lr, I, Studia Math., 89 (1988), 79-103.
  • [G] D.P.Giesy, Ona convexity condition in normed linear spaces,Trans. Amer. Math. Soc, 125(1966), 114-146.
  • [GL] Y. Gordon and D. R.Lewis, Absolutely summing operatorsandlocal uncondi- tional structures,Acta Math., 133(1974), 27-48.
  • [J] R.C.James, Uniformly non-square Banach spaces,Ann. of Math., 80 (1964), 542-550.
  • [JS] W. B. Johnson andG.Schechtman, On subspaces of L\ with maximal dis- tances toEuclidean space,Proc. Research Workshop onBanach Space Theory, Univ. of Iowa, Bor-Luh Lin, ed. (1981), 83-96.
  • [K] B. S. Kashin, Sections of some finite-dimensional sets andclasses of smooth functions, Izv.Akad. Nauk SSSR, 41 (1977), 334-351 (Russian).
  • [LT] J. Lindenstrauss andL.Tzafriri, ClassicalBanach Spaces I,Sequence Spaces, Springer-Verlag, (1977).
  • [M] B. Maurey, Theoremes defactorisation pour les operateurs lineaires avaleurs dans les espaces Lp , Asterique No. 11, Soc. Math. France, (1974).
  • [Pel] A. Pelczyski, Projections in certain Banach spaces, Studia Math., 19 (1960), 209-228.
  • [Pe2] A. Pelczyski,A characterizationof Hilbert-Schmidt operators, Studia Math.,58(1967), 355-360.
  • [Pe3] A. Pelczyski,Finite dimensional Banach spacesand operatorideals,inNotes inBanach Spaces, H.E.Lacey Ed., Univ. of Texas (1980), 81-181.
  • [P] G. Pisier, Factorization of linear operators andgeometry of Banach spaces, CBMS Regional Conference Series in Mathematics, 60 (1986), Amer. Math. Soc, Providence.
  • [R] H.P.Rosenthal, Onsubspacesof LP,Ann. of Math., 97 (1973), 344-373.
  • [Sz] S. J. Szarek, On Kashin's almost Euclidean orthogonal decomposition of I", Bull. Acad. Polon. Sci., 26 (1978), 691-694.
  • [T-J] N. Tomczak-Jaegermann, Banach-Mazur Distances and Finite-Dimensional OperatorIdeals, Pitman Monographs and Surveys in Pure and Applied Math- ematics 38, Longman (1989).

See also

  • : T. Figiel, W. B. Johnson, G. Schechtman. Factorizations of natural embeddings of {$l\sp n\sb p$} into {$L\sb r$}. I. I [MR 89g:46029] Studia Math. 89 1988 1 79--103.